Title

Strongly unforgeable proxy signature scheme secure in the standard model

Document Type

Journal Article

Publication Details

Sun, Y., Xu, C., Yu, Y. & Mu, Y. (2011). Strongly unforgeable proxy signature scheme secure in the standard model. The Journal of Systems and Software, 84 (9), 1471-1479.

Abstract

Many proxy signature schemes have been found in the literature. They (except one) were proven secure in the random oracle model, which has received a lot of criticism. In this paper, we propose a new construction of proxy signature which is s trongly unforgeable in the standard model with the computational Diffie-Hellman assumption in bilinear groups. Compared with the only proxy signature without random oracles, our scheme demonstrates stronger security, shorter system parameters and higher efficiency. As far as we know, this is the first proxy signature scheme, which possesses the property of strong unforgeability in the standard model.

RIS ID

38138

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jss.2011.02.041